Recall: Hospira Naloxone Hydrochloride Injection, USP, Carpuject Single-use Cartridge Syringe System
On 2018-06-04, the FDA announced that Hospira is conducting a recall on Naloxone Hydrochloride Injection, USP, Carpuject Single-use Cartridge Syringe System due to a possible particulate matter. The recalled products were sold under the brand name(s) Hospira during an unspecified time period throughout the regions shown in the map below.
In recent months, there have been 3 drugs recalls due to potential particulate matter, including piperacillin and tazobactam for injection 3.375 grams per vial, ampicillin and sulbactam for injection usp, 3 grams/ single-dose vial and more. Additionally, there have been 27 drug and medical device recalls due to other health hazards as well as 98 food recalls.
Company Contact Information:
Do you work for a company involved with this recall? Contact us to learn how you can control data, information and ads shown on this page.
Detailed Recall Information
Regions Where Sold: Because the region was not specified, it is assumed that this product was available nationwide.
Product Description: Naloxone Hydrochloride Injection, USP, 0.4 mg/mL, 1 mL in 2.5 mL in the Carpuject Single-use cartridge Syringe System
Brand Name(s): Hospira
Reason for Recall: Potential Presence of Particulate Matter
Official Recall Date: 2018-06-04
Additional information provided by the FDA.gov:
Hospira, Inc., a Pfizer company, is voluntarily recalling lots 72680LL and 76510LL of Naloxone Hydrochloride Injection, USP, 0.4 mg/mL, 1 mL in 2.5 mL, Carpuject Single-use cartridge syringe system (NDC 0409-1782-69), to the hospital/institution level due to the potential presence of embedded and loose particulate matter on the syringe plunger. Read More.
More information may be available at FDA.gov
Latest Safety Recalls
Select image for details, including additional styles.
Sources may include Food & Drug Administration (FDA), United States Department of Agriculture (USDA), Health Canada and companies involved with this or a related recall.